| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Explant date: if explanted, give date: not applicable as the lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a patient is not able to see near and far sighted after implantation of a zkb00 21.0 diopter intraocular lens (iol) in his left eye.The patient noted the doctor stated that he developed secondary cataracts after the cataracts were removed the patient still had issues with his vision.The patient states that he is able to drive but has a difficulty seeing.He visited another doctor for a second opinion and the doctor prescribed the patient eyeglasses.The glasses helped a little bit.The zkb00 implanted on the left eye is being captured in this report and a separate mdr is being filed for the zmb00 implanted on the right eye.
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.